# SDR SWAA2022041283306

- Difficulty date: March 13, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 521QB
- Condition: Elongated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT # A-111-001 PANEL # 521QB LEFT WING LOWER L/E ONE HOLE ELONGATED / [01] EVALUATED PANEL 521QB AND FOUND DAMAGE AROUND UPPER SURFACE OF MARKED FASTENER HOLE. FOUND TO BE REPAIRABLE. IAW B737-800 SRM 57-41-01-2R-1 PAR 1A & 2.B.(2) REV74. CLEAN AND PREP AREA FOR REPAIR. IAW B737-800 SRM 51-70-04-2R-9 PAR 4A-C. APPLIED RESIN AND CHOPPED FIBER TO FASTENER HOLE. IAW B737-800 SRM 51-70-04-2R-9 PAR 4 D-I.AAR DIGITAL THERMOMETER 30347 150DEG 2HRS. APPLIED REPAIR PLIES. IAW B737-800 SRM 51-70-04-2R-9 PAR 4 J-O. AAR DIGITAL THERMOMETER 30347 150DEG 3HRS. (A10273); (A111339). NEED OK TO APPLY DECORATIVE FINISH.;[02] VERIFIED AND OK TO PAINT;[03] APPLIED DECORATIVE FINISH. IAW B737 AMM 51-21-99-300-801 REV 76. (A115134);[04] REPAIRED DAMAGE AROUND MARKED FASTENER HOLE ON PANEL 521QB. IAW B737-800 SRM 57-41-01-2R-1;SRM 51070-04-2R-9 & AMM 51-21-99-300-801.;[05] VERIFIED STEPS 3-4
